| Model Number |
24700 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a foreign matter occurred.The 50% stenosed target lesion was located in the moderately tortuous arteriovenous graft (avg).A 5.0mmx40mmx40cm fg sterling otw was selected for use.During preparation, prior to sedation, it was noted that there was a debris in the hub upon unpacking.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
A2: age at time of event: the patient is older than 18-year-old.Device evaluated by mfr: the device was returned for analysis.Visual and microscopic examination revealed no damages or foreign material.Media was provided by the customer in the form of a photo.The photo shows what appears to be a hair inside the hub.
Event or Problem Description